International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 11, Pages 753-763

On a Gauss-Kuzmin type problem for piecewise fractional linear maps with explicit invariant measure

C. Ganatsiou

Technological Educational Institute of Larissa, School of Technological Applications, Department of Exact Sciences, Section of Mathematics, Larissa, Greece

Received 10 September 1999

Copyright © 2000 C. Ganatsiou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A random system with complete connections associated with a piecewise fractional linear map with explicit invariant measure is defined and its ergodic behaviour is investigated. This allows us to obtain a variant of Gauss-Kuzmin type problem for the above linear map.